# SDR PAYA95A4014

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE SMELL IN COCKPIT WITH ELECTRICAL SMOKE CAP LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND THEN RAN AIRCRAFT FOR 30 MINUTES WITH NO DEFECTS NOTED.  (X)
